The Michigan Mathematical Journal

A Half-Space Theorem for Ideal Scherk Graphs in M×R

Ana Menezes

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Michigan Math. J., Volume 63, Issue 4 (2014), 675-685.

First available in Project Euclid: 5 December 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]
Secondary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]


Menezes, Ana. A Half-Space Theorem for Ideal Scherk Graphs in $M\times\mathbb{R}$. Michigan Math. J. 63 (2014), no. 4, 675--685. doi:10.1307/mmj/1417799220.

Export citation


  • [1] U. Abresch and H. Rosenberg, Generalized Hopf differentials, Mat. Contemp. 28 (2005), 1–28.
  • [2] P. Collin and H. Rosenberg, Construction of harmonic diffeomorphisms and minimal graphs, Ann. of Math. (2) 172 (2010), 1879–1906.
  • [3] M. Dajczer and J. Ripoll, An extension of a theorem of Serrin to graphs in warped products, J. Geom. Anal. 15 (2005), no. 2, 193–205.
  • [4] B. Daniel and L. Hauswirth, Half-space theorem, embedded minimal annuli and minimal graphs in the Heisenberg group, Proc. Lond. Math. Soc. (3) 98 (2009), no. 2, 445–470.
  • [5] B. Daniel, W. H. Meeks, and H. Rosenberg, Half-space theorems for minimal surfaces in Nil3 and Sol3, J. Differential Geom. 88 (2011), 41–59.
  • [6] P. Eberlein, Geodesic flows on negatively curved manifolds II, Trans. Amer. Math. Soc. 178 (1973), 57–82.
  • [7] P. Eberlein, Geometry of nonpositively curved manifolds, Chicago Lectures in Math., University of Chicago Press, Chicago, IL, 1996.
  • [8] P. Eberlein and B. O’Neil, Visibility manifolds, Pacific J. Math. 46 (1973), 45–109.
  • [9] J. A. Gálvez and H. Rosenberg, Minimal surfaces and harmonic diffeomorphisms from the complex plane onto certain Hadamard surfaces, Amer. J. Math. 132 (2010), no. 5, 1249–1273.
  • [10] L. Hauswirth, H. Rosenberg, and J. Spruck, On complete mean curvature $\frac{1}{2}$ surfaces in $\mathbb{H}^{2}\times\mathbb{R}$, Comm. Anal. Geom. 16 (2008), no. 5, 989–1005.
  • [11] D. Hoffman and W. H. Meeks III, The strong halfspace theorem for minimal surfaces, Invent. Math. 101 (1990), no. 2, 373–377.
  • [12] L. Mazet, A general halfspace theorem for constant mean curvature surfaces, Amer. J. Math. 35 (2013), 801–834.
  • [13] B. Nelli and H. Rosenberg, Minimal surfaces in $\mathbb{H}^{2}\times\mathbb{R}$, Bull. Braz. Math. Soc. (N.S.) 33 (2002), no. 2, 263–292.
  • [14] B. Nelli and H. Rosenberg, Errata: “Minimal surfaces in $\mathbb{H}^{2}\times\mathbb{R}$” [Bull. Braz. Math. Soc. (N.S.), 33(2002), no 2, 263–292], Bull. Braz. Math. Soc. (N.S.) 33 (2002), no. 4, 661–664.
  • [15] B. Nelli and R. Sa Earp, A halfspace theorem for mean curvature $H=\frac{1}{2}$ surfaces in $\mathbb{H}^{2}\times\mathbb{R}$, J. Math. Anal. Appl. 365 (2010), no. 1, 167–170.
  • [16] H. Rosenberg, F. Schulze, and J. Spruck, The half-space property and entire positive minimal graphs in $M\times\mathbb{R}$, J. Differential Geom. 95 (2013), 321–336.
  • [17] R. Schoen, Estimates for stable minimal surfaces in three dimensional manifolds, Ann. of Math. Stud. 103 (1983), 127–146.